Does Prozac and Abilify together stimulate weight gain?

I'm 18 and severely depressed. I weigh 180 and I'm 5'10. Before I was on those medications, I weighed 160. I really want to lose weight, but I think the medication is stimulating me to eat more. Help me please!

1 Answer

Relevance
  • 8 years ago
    Favorite Answer

    are you still on Fluoxetine(Prozac) ? if its not working good for you than you need to talk to your psychiatrist and change the antidepressant , aripiprazole works better with mirtazapine, this is a pretty basic question, well in simple words yes , serotonin is also related to appetite, yes it stimulate your appetite , i have major depression and i'm on mirtazapine(remeron) , it has worked better for me ,better than SSRI like Escitalopram , majority of anti-psychotics and antidepressants have some appetite stimulating properties especially , i personally consider Fluoxetine(Prozac) to be the worst antidepressant , it was made by Eli Lilly , while the name of the company might sound harmless we should not forget these people promoted the use of OLANZAPINE FOR DEMENTIA AND DEMENTIA-RELATED PSYCHOSIS, the company that made prozac only cares about its profits , take an interview of the famous pharmacologist Omudhome Ogbru for example , he said pharmaceutical companies are just like other companies , they only care about profit

    Source(s): Med. Student , suffering from depression
Still have questions? Get your answers by asking now.